Parol

SBP Biotech

Composition for Parol Products

Parol Products are primarily used for

Pain relief, Fever

About Parol Products

Uses of Parol Products

Paracetamol is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

Parol Products side effects

Common

Side Effects of Parol are Nausea, Vomiting, Insomnia (difficulty in sleeping), Headache, Constipation, Itching.

How Parol Products work

Paracetamol is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Patient Concerns about Parol Products

Frequently asked questions about Parol Products

Frequently asked questions about Paracetamol

Q. What if I vomit after taking Parol 650mg Tablet?
If you vomit in less than 30 minutes after having a dose of Parol 650mg Tablet tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.
Q. When will I feel better after taking the Parol 650mg Tablet?
Usually, you will start feeling better after about half an hour of taking a Parol 650mg Tablet.
Q. How often can I take the Parol 650mg Tablet?
You should only take four doses of Parol 650mg Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Parol 650mg Tablet for more than 3 days without consulting a doctor first.
Q. Does Parol 650mg Tablet make babies sleepy?
No, Parol 650mg Tablet does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.
Q. Is Parol 650mg Tablet safe for children?
Parol 650mg Tablet is considered safe for children only when used as directed by the doctor.
Q. Is Parol 650mg Tablet an antibiotic?
No, Parol 650mg Tablet is not an antibiotic. It works as a painkiller and fever-reducing medicine.
Q. Can I take Parol 650mg Tablet and ibuprofen together?
Ibuprofen and Parol 650mg Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.
Q. How long does a Parol 650mg Tablet take to work?
Parol 650mg Tablet takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.
Q. What are the serious side effects of taking an excess of the Parol 650mg Tablet?
Overdose of Parol 650mg Tablete may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.
Q. Can Parol 650mg Tablet cause nausea and vomiting?
Yes, Parol 650mg Tablet may cause nausea and vomiting. Taking it with milk, food or antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine or a low frequency of urination. Do not take any other medicines without speaking to your doctor.<br>
Q. Is Parol 650mg Tablet helpful in relieving stomach pain due to indigestion?
No, Parol 650mg Tablet should not be taken for stomach pain without consulting a doctor. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can I take Parol 650mg Tablet with an antibiotic?
Yes, taking Parol 650mg Tablet and antibiotics at the same time should not cause any problems. Antibiotics are used to help clear infections but often don't do anything to relieve pain. Therefore you can generally take Parol 650mg Tablet alongside your antibiotics. However, always consult your doctor before taking any medications.

Products for Parol

Parol 650mg Tablet
strip of 10 tablets
SBP Biotech
MRP
20
Not Available

Substitute brands for Parol

Tanim
Xieon Life Sciences Pvt Ltd
1 Product
Paracetamol O
Makers Laboratories Ltd
1 Product
Hospimol
Alkem Laboratories Ltd
1 Product
Pyrit
Tas Med India Pvt Ltd
1 Product
Snez Rest
Psychotropics India Ltd
1 Product

INDIA’S LARGEST HEALTHCARE PLATFORM

260m+
Visitors
31m+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

LegitScript approved
India's only LegitScript and ISO/ IEC 27001 certified online healthcare platform

Know more about Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.